# SDR RAIA980901

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 4460C000
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7320 - STL - RIGHT AIR OFF CAPTION ILLUMINATED AND RIGHT ECS FAULT.  MAINTENANCE REPLACED RIGHT PACK TEMPERATURE SWITCH.  (M)
